# SDR 9624783205

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 41
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 32571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C1 CHECK, FOUND CORROSION ON THE LBL 1162 FLOOR STRINGER AT FRAME 68.  REPAIRED STRINGER PER EA 32-106179.
